# SDR CA050322008

- Difficulty date: March 18, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 727247
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Wire
- Condition: Arced
- Location: L2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CAPT L2 SLIDING WINDOW POWER CORD ARCING AND FILLING THE COCKPIT WITH SMOKE.  WINDOW HEAT SELECTED OFF AND BREAKER PULLED. POWER CORD DISCONNECTED FROM RECEPTICLE. REMOVED AND REPLACED THE CAPT L2 SLIDING WINDOW, SYSTEM TESTED SERVICEABLE, AIRCRAFT RETURNED TO SERVICE.
